Solution of BVPs for fourth-order integro-differential equations by using homotopy perturbation method


Yildirim A.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.56, no.12, pp.3175-3180, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 12
  • Publication Date: 2008
  • Doi Number: 10.1016/j.camwa.2008.07.020
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.3175-3180

Abstract

In this Study, the homotopy perturbation method proposed by Ji-Huan He is applied to solve both linear and nonlinear boundary value problems for fourth-order integro-differential equations. The analysis is accompanied by numerical examples. The results show that the homotopy perturbation method is of high accuracy, more convenient and efficient for solving integro-differential equations. (c) 2008 Elsevier Ltd. All rights reserved.